RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Inst. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Inst. Mat., 2015, Volume 23, Number 2, Pages 103–111 (Mi timb248)  

Conservation laws and their significance in blow-upin nonlinear problems for parabolic equations

D. A. Schadinskii

Institute of Mathematics of the National Academy of Sciences of Belarus

Abstract: In this work for the Dirichlet problem for a parabolic equation with a nonlinear source term, the conditions on a source function, a coefficient of the equation and initial data under which the solution of the problem blows up in finite time were found and blow-up time was estimated. In the prove of blowing up of solutions and obtaining the estimate of blow up time, integral conservation laws are important. In the paper it shows that the obtained result can be used to explore models of various physical processes. Using a special Steklov technique of averaging of nonlinear coefficients, the difference schemes which satisfies the grid analogue of integral conservation laws were constructed.

Funding Agency Grant Number
Belarusian Republican Foundation for Fundamental Research Ф14Р-108


Full text: PDF file (325 kB)
References: PDF file   HTML file
UDC: 519.63
Received: 20.05.2015

Citation: D. A. Schadinskii, “Conservation laws and their significance in blow-upin nonlinear problems for parabolic equations”, Tr. Inst. Mat., 23:2 (2015), 103–111

Citation in format AMSBIB
\Bibitem{Sch15}
\by D.~A.~Schadinskii
\paper Conservation laws and their significance in blow-upin nonlinear problems for parabolic equations
\jour Tr. Inst. Mat.
\yr 2015
\vol 23
\issue 2
\pages 103--111
\mathnet{http://mi.mathnet.ru/timb248}


Linking options:
  • http://mi.mathnet.ru/eng/timb248
  • http://mi.mathnet.ru/eng/timb/v23/i2/p103

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Института математики
    Number of views:
    This page:120
    Full text:45
    References:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020